Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got bleeding after taking of ECP. On antibiotic for yeast infection. Any effect?

Hi.. i was at a a doctor and she prescribed two different antibiotics and the antibiotic vaginal capsules and gynae guard caps for my yeast infection . I use Yaz contraception since i got breakthrough bleeding with the previous one. I have a 2 year old son and this is the first time i got this and now the doctor s offices are closed please help.
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor